# SDR GTIA2023060637236

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 2,733 hours, 1,102 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON DESCENT -PERFORMED TSM 05-50-00-810-831-A. ISLOTED ODOR TO PACK # 1 . PERFORMED ENGINE IDLE RUN WITH CREW ASSISTANCE AND OPERATION OF PACK #2 . NO ODOR PRESENT. SE LOG PAGE 2998603-2 FOR CORRECTIVE ACTION.
